MathSciNet Relay Station
MathSciNet bibliographic data
MR1171862 20F55 (05A10 58C27)
Arnolʹd, V. I. Snake calculus and the combinatorics of the Bernoulli, Euler and Springer numbers of Coxeter groups. (Russian) Uspekhi Mat. Nauk 47 (1992), no. 1(283), 3--45, 240; translation in Russian Math. Surveys 47 (1992), no. 1, 1–51
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement